Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Kidney failure with high creatinine level

Hi, my aunt (43y) has suddenly been diagnosed of high Creatinine level (~7 now) about 3 months ago. She has a history of diabetes (both parents were diabetic). Her sister is a dialysis patient (on CAPD for 1 yr) and a diabetic for several yrs. We are not sure why my aunt has developed high Creatinine almost overnight - she is seeking medical advice, but so far the doctors don t seem to be able to explain the sudden deterioration. What tests would help? Is this reversible? Any inputs would be greatly appreciated. GK
Asked On : Mon, 4 Apr 2011
Answers:  1 Views:  464
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Nephrologist 's  Response
Thanks for the query. I dont serum creat going to that level overnight. If it is infact true then we will have to think in terms of renal ischemia, a doppler study of the kidney might help. But since she is a diabetic she could be having diabetic nephropathy. Also see then BUM levels and 24 hour urine protein to rule out acute renal failure. Have a healthy lving
Answered: Sat, 9 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor